# SDR R61A201707090487

- Difficulty date: June 19, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT SILL BETWEEN FRAME 13 AND 14 STR 16R AND 17R. REMOVED AND REPLACED SILL PN 170-05663-003 REF SRM 51-43-04 & 51-41-02. SEE W/O H5692 SEQ 1541 SN 151 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
